MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. APEX KNEE SYSYTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA

OMNILIFE SCIENCE, INC. APEX KNEE SYSYTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Model Number KC-1445R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2020.The original surgery is (b)(6) 2019.The reason for revision is reported infection.During the revision, they removed the original femoral component, baseplate, tibial insert, locking bolt and patella and replaced them with new components.They also added two fluted stems during the revision.

Brand Name
APEX KNEE SYSYTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham, ma
MDR Report Key10258903
Report Number1226188-2020-00123
Device Sequence Number19721999
Product Code JWH
UDI-Device Identifier00841690104308
UDI-Public00841690104308
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073602
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberKC-1445R
Device Catalogue NumberKC-1445R
Device Lot Number24123
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR